If you need an accessible version of this item please contact JSTOR User Support

A Continued Fraction Related to π: 11102

Leroy Quet and Peter Ørno
The American Mathematical Monthly
Vol. 113, No. 6 (Jun. - Jul., 2006), pp. 572-573
DOI: 10.2307/27641994
Stable URL: http://www.jstor.org/stable/27641994
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
572
    572
  • Thumbnail: Page 
573
    573